# SDR ABXA060265

- Difficulty date: September 1, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 45,904 hours, 36,422 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DENTS/GOUGES IN AFT PRESSURE BULKHEAD, AFT SIDE, BETWEEN RS7 AND 8, AND BETWEEN TS6 AND INNER RING. REPAIRED DAMAGE AREA IAW SRM 53-80-08.
